# SDR DL73S031024

- Difficulty date: November 16, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 56,585 hours, 42,181 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin Seat 22-25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O FOUND EMERGENCY LIGHTS AT SEAT ROWS 22-25 INOP AND L2 EXIT IDENTIFIER INOP.  REPAIRED DAMAGED WIRE.
